# SDR CKSA97189

- Difficulty date: May 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1198
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 963-983
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND LEVEL 2 CORROSION MESC STA 963 TO STA 983 STRINGER 32R HAS CORROSION ON LOWER LEG. REMOVED CORRODED STRINGER FROM FS 983 TO FS 953 EXISTING SPLICE.  INSTALLED NEW STRINGER 32R IAW SRM 51-10-1, 51-40-01.  CORROSION TASK CARD NUMBER C-53-130-06-00.  NON-ROUTINE TASK CARD NUMBER 103600.
